# SDR UG8AGM0412

- Difficulty date: May 7, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N5115
- Make and model: Cessna 750
- Aircraft serial: 7500018
- Engine: Allsn AE3007A
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 991444012
- Condition: Inoperative
- Location: Lt Elevator Sys
- Part time: 3,767 hours, 2,729 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH CONTROL PRESSURE IS EXCESSIVELY HIGH.  THE LEFT ELEVATOR (A) SYSTEM PITCH CONTROL UNIT SHUTOFF SOLINOID HAD AN INTERNAL SHORT TO GROUND WHICH CAUSED HYDRAULIC PRESSURE TO BE SHUT OFF TO THE (A) SYSTEM PCU.  THE HYDRAULIC DEACTIVATION OF THE (A) PCU, BY DESIGN, CAUSED THE SYSTEMS SINGLE HYDRAULIC SHUTOFF VALVE TO ALSO CUTOFF HYDRAULIC PRESSURE TO THE (B) SYSTEM PCU.  REPLACED THE LT ELEVATOR (A) SYSTEM PITCH CONTROL UNIT.  LT ELEVATOR OPERATION NOW NORMAL.
